GoodSense Children's Ibuprofen Oral Suspension


Price:
$9

Description

Features:

  • ACTIVE INGREDIENT: Children's Ibuprofen Oral Suspension 100 mg per 5 mL, Grape Flavor has an active ingredient of 100 mg ibuprofen per 5 mL, (NSAID), a nonsteroidal anti-inflammatory drug. Compare to the active ingredient in Children's Motrin.
  • NSAID: Children's Ibuprofen Oral Suspension 100 mg per 5 mL is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides temporary relief of minor aches and pains due to the common cold, flu, sore throat, and headache.
  • FORMULATED FOR CHILDREN: GoodSense Children's Ibuprofen Oral Suspension, 100 mg per 5 mL is a pain reliever and fever reducer specifically formulated for kids ages 2-11 and lasts up to eight hours.
  • ABOUT FEVER: A fever is a body temperature that is higher than normal. Children with fevers should not take aspirin.
  • FEVER TREATMENT: Treatment depends on the cause of your fever. Your health care provider may recommend using over-the-counter medicines such as acetaminophen or ibuprofen to lower a very high fever.

Details: Good Sense ibuprofen oral suspension, 100 mg per 5 ml, grape-flavored temporarily: relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache, reduces fever. Compare to the active ingredient of children's Motrin. See product images above for full product information.

Specifications:

  • Brand: Good Sense
  • Binding: Health and Beauty
  • Publisher: Good Sense
  • Release Date: 22-06-2013
  • Package Dimensions: 5.2 x 2.1 x 2.0 inches

Payment & Security

American Express Diners Club Discover Mastercard PayPal Venmo Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

Estimate shipping

You may also like

Recently viewed